# SDR PCAA9600264

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE COMING ON FROM CLIMB-OUT TO CRUISE.  INSPECTED AC CONTACTOR BOXES.  SECURED LOOSE WIRES ON LINE CONTACTOR.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  10,995:18.  ACTC:  12,688.  (X)
